# SDR HEEA061329

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Misoverhauled
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE RECEIVED WITH CONCEALED DAMAGE.
